Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Dizziness, headache and lightheadedness. On medication for hypertension. Could it be the reason?

i m 29 years old i was on amoxicillian for 10 days finished last dose monday of this week. i have been getting dizzy/light headed spells daily since monday i started my period on sunday it stopped on monday started again on tuesday and then stopped by tuesday night. currently have dizziness and mild headache . i am on lisinopril daily for last 2 years for high blood pressure ....what can be causing this thanks
Asked On : Sun, 20 Jan 2013
Answers:  1 Views:  72
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Thanks for writing to HCM!

I have read your query and see that presently you have headache, dizziness and light headedness from some days and are on lisinopril for hypertension from past two years. You also reported having disturbed periods this time.

From my clinical experience, I think that you should visit a doctor / may be a gynaecologist. If you are sexually active, I feel that one should rule out pregnancy by doing a urine test because your periods are disturbed along with other symptoms. This you can do at home also by using first urine sample in morning. Getting an ultrasound abdomen and pelvis will rule out anything related to your disturbed period which could be related to your current problem.

I think you also need to get your blood pressure (BP) checked, as BP fluctuations can lead to dizziness and light-headedness. So, it can be corrected by adjusting dosage of lisinopril.
however, you have not mentioned the reason for takin amoxicillin, which can again be related to this presentation.

hope the answer helps you.
please feel free to ask if you need more advice.
Dr. Manisha Gopal

Answered: Sat, 19 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor